RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wong, H

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:509
Full texts:106
References:36

http://www.mathnet.ru/eng/person58672
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. T. V. Perevalov, A. V. Shaposhnikov, V. A. Gritsenko, H. Wong, J. H. Han, C. W. Kim, “Electronic structure of $\alpha$-Al$_2$O$_3$: ab initio simulations and comparison with experiment”, Pis'ma v Zh. Èksper. Teoret. Fiz., 85:3 (2007),  197–201  mathnet; JETP Letters, 85:3 (2007), 165–168  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020